Object

Title: The Bogoliubov Inequality and the Nature of Bose-Einstein Condensates for Interacting Atoms in Spatial Dimensions D ≤ 2

Creator:

M. Alexanian

Type:

Article

Corporate Creators:

Department of Physics and Physical Oceanography University of North Carolina Wilmington Wilmington, NC 28403-5606

Coverage:

185-206

Abstract:

We consider the restriction placed by the Bogoliubov inequality on the nature of the Bose-Einstein condensates (BECs) for interacting atoms in a spatial dimension D ≤ 2 and in the presence of an external arbitrary potential, which may be a confining “box”, a periodic, or a disordered potential. The atom-atom interaction gives rise to a (gauge invariance) symmetry-breaking term that places further restrictions on BECs in the form of a consistency proviso. The necessary condition for the existence of a BEC in D ≤ 2 in all cases is macroscopic occupation of many single-particle momenta states with the origin a limit point (or accumulation point) of condensates. It is shown that the nature of BECs for noninteracting atoms in a disordered potential is precisely the same as that of BECs for interacting atoms in the absence of an external potential.

Date created:

2019-07-14

Identifier:

oai:arar.sci.am:23571

Journal or Publication Title:

Armenian Journal of Physics

Date of publication:

2019

Volume:

12

Number:

2

ISSN:

1829-1171

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Jan 25, 2021

In our library since:

Feb 27, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/26343

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information